# SDR FDEA202112233123

- Difficulty date: December 23, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 31,773 hours, 17,583 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 1225P422
- Condition: Failed
- Location: N/A
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  682     29-10  0412     23DEC21  MEM  FACT  U  SHORTLY AFTER TAKEOFF, CLIMBING THRU 5000 FEET,  ECAM DISPLAYED HYD LOW PRESSURE YELLOW SYSTEM. ECAM  AND QRH WERE FOLLOWED AND AN UNEVENTFUL LANDING WAS  MADE BACK TO RWY 18C KMEM.     A300-600 AMM 29-24-00-05. RAN ENGINES PER JRH AND  MONITORED HYDRAULIC PRESSURES FOR 10 MINUTES WITH  NO FAULTS OR DISCREPANCIES NOTED REF A300-600 AMM  29-32-00-05.   T/S PER TSM 29-32-00.REPLACED PRESSURE SWITCH 31WW  PER AMM 31-53-51-04. OPS CK AND LEAKS CK GOOD AT  THIS TIME
